Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jujube

will my acne come back because of this??

ive been on 40mg 1 a day accutane for 3 months now and all of a sudden i had a slight eleveation in my liver or SOMETHING from the blood test

i got moved down to 20mg once a day for my 4th month. do you think my acne is going to come back or get a little bit worse??

Share this post


Link to post
Share on other sites

It probably won't...you may need to be on accutane longer with a lower dose...it has a similar effect to the short term/high dose strategy...it varies for everyone though...i hope your liver count improves...don't be too concerned over it...best of luck...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×